MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA X-FULL 615CC SSZ US; SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA X-FULL 615CC SSZ US; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Model Number SSZ-X615
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason for reoperation is: "that the inner thermoform and outer thermoform trays were stuck together on all the sizers that were used for the case.We were still able to use the sizers, but poses a great concern to sterility".
 
Event or Problem Description
Healthcare professional reported "that the inner thermoform and outer thermoform trays were stuck together on all the sizers that were used for the case.We were still able to use the sizers, but poses a great concern to sterility." device has not been implanted.
 
Event or Problem Description
Healthcare professional reported, "that the inner thermoform and outer thermoform trays were stuck together on all the sizers, that were used for the case.We were still able to use the sizers, but poses a great concern to sterility".Device has not been implanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ tyvek or thermoform sticking: observed delamination of the lid.¿ use error: not observed, device is inside sealed thermoform.No additional observations are performed.A further investigation is requested for the event of lid delamination.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Further investigation: the review of the documentation associated to the manufacturing process indicates that all devices with lot number 3609983 were released in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents or in the personnel training related to the reported event.Additionally, no er/ ncr(s) were identified during the investigation associated with this lot and the complaint.Additionally, (b)(4) was opened to perform an exploratory study to evaluate the impact of dry heat sterilization cycles on packaging seal strength.According to the device analysis performed in the laboratory, was observed delamination in the lid, and this further investigation was requested to review the event.A review of the current risk documents pfmea-bi pkg and lblg rev.11.0 was performed, and the event of lid delamination is a known event, for which current process controls and inspections are established to reduce the incidence of this defect.Considering that there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with lid delamination will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.

Brand Name
NATRELLE INSPIRA X-FULL 615CC SSZ US
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16221494
Report Number9617229-2023-01053
Device Sequence Number7492144
Product Code MRD
UDI-Device Identifier10888628045934
UDI-Public10888628045934
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSSZ-X615
Device Catalogue NumberSSZ-X615
Device Lot Number3609983
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer01/23/2023
09/07/2023
10/06/2023
Initial Report FDA Received Date01/21/2023
Supplement Report FDA Received Date02/10/2023
10/02/2023
10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale